Alert archive / Oklahoma / River Flood Warnings in 2016
River Flood Warning 18, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Apr 17, 2016, 8:37 AM CDT for Atoka County, Oklahoma. It took effect at Apr 18, 2016, 6:03 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2016, 8:37 AM CDT (13:37 UTC)
- In effect from
- Apr 18, 2016, 6:03 PM CDT
- Expired
- Apr 19, 2016, 8:12 AM CDT
- In force
- 14 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Atoka County, OK
The radar
The Norman radar (KTLX), 150 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Clear Boggy Creek above Caney Creek near Caney (CANO2).
- Action stage
- 22 ft
- Minor stage
- 26 ft
- Moderate stage
- 29 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07334800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
430
WGUS44 KOUN 171337
FLWOUN
FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
837 AM CDT SUN APR 17 2016
OKC005-180137-
/O.NEW.KOUN.FL.W.0018.160418T2303Z-160419T1312Z/
/CANO2.1.ER.160418T2303Z.160419T0000Z.160419T0712Z.UU/
837 AM CDT SUN APR 17 2016
The National Weather Service in Norman has issued a
* Flood Warning for
The Clear Boggy Creek near Caney.
* from Monday evening to Tuesday morning...or until the warning is
cancelled.
* At 7:30 AM Sunday the stage was 10.9 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage Monday
evening and crest near 26.6 feet Monday evening. The Clear Boggy
Creek will fall below flood stage early Tuesday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$7 follow-up statements
651
WGUS84 KOUN 171952
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
252 PM CDT SUN APR 17 2016
OKC013-180352-
/O.EXT.KOUN.FL.W.0017.160418T1832Z-160419T1949Z/
/BLUO2.1.ER.160418T1832Z.160419T0600Z.160419T1349Z.NO/
252 PM CDT SUN APR 17 2016
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Blue River near Blue.
* from Monday afternoon to Tuesday afternoon...or until the warning
is cancelled.
* At 2:30 PM Sunday the stage was 8.3 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage early Monday
afternoon and crest near 30.1 feet early Tuesday morning. The Blue
River will fall below flood stage mid Tuesday morning.
* Impact...At 30.0 feet...Farmlands are briefly flooded along the
river...from central Bryan County to the confluence with the Red
River. Flood depths average 2 feet...with property isolated in
low-lying fields close to the river. Inflows from local streams
could cause higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$
OKC005-180351-
/O.EXT.KOUN.FL.W.0018.160419T1200Z-160420T1424Z/
/CANO2.1.ER.160419T1200Z.160420T0000Z.160420T0824Z.UU/
252 PM CDT SUN APR 17 2016
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from Tuesday morning to Wednesday morning...or until the warning
is cancelled.
* At 1:30 PM Sunday the stage was 11.0 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage mid
Tuesday morning and crest near 26.9 feet Tuesday evening. The Clear
Boggy Creek will fall below flood stage early Wednesday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$762
WGUS84 KOUN 180219
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
919 PM CDT SUN APR 17 2016
OKC005-181019-
/O.EXT.KOUN.FL.W.0018.160419T1200Z-160420T1255Z/
/CANO2.1.ER.160419T1200Z.160420T0000Z.160420T0655Z.UU/
919 PM CDT SUN APR 17 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from Tuesday morning to Wednesday morning...or until the warning
is cancelled.
* At 8:30 PM Sunday the stage was 15.1 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage mid
Tuesday morning and crest near 26.9 feet Tuesday evening. The Clear
Boggy Creek will fall below flood stage early Wednesday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$698
WGUS84 KOUN 180800
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
300 AM CDT MON APR 18 2016
OKC033-067-141-TXC077-485-181600-
/O.EXT.KOUN.FL.W.0011.160418T1800Z-160419T0000Z/
/BKBT2.1.ER.160418T1800Z.160418T1800Z.160418T1800Z.NO/
300 AM CDT MON APR 18 2016
The Flood Warning continues for
The Red River near Burkburnett.
* from this afternoon to this evening...or until the warning is
cancelled.
* At 2:30 AM Monday the stage was 8.6 feet.
* Minor flooding is forecast.
* Flood stage is 9.0 feet.
* Forecast...The Red River is forecast to crest near 9.0 feet early
Monday afternoon.
* Impact...At 9.0 feet...Crop and range lands...oil fields...and
rural roads are affected. Some low-lying areas near the river may
be isolated by high water in side channels. Bottomlands near
Davidson Oklahoma begin to flood several hours before the crest
approaches the Burkburnett area. The flood crest reaches the area
along the river near Taylor Oklahoma several hours later. Cattle
and other property should be relocated to places which are higher
than nearby river banks to avoid being stranded.
&&
LAT...LON 3414 9895 3430 9895 3418 9854 3419 9805
3406 9815 3402 9859
$$
OKC013-181559-
/O.EXT.KOUN.FL.W.0017.160418T1645Z-160419T2043Z/
/BLUO2.1.ER.160418T1645Z.160419T0600Z.160419T1443Z.NO/
300 AM CDT MON APR 18 2016
...Flood Warning extended until Tuesday afternoon...
The Flood Warning continues for
The Blue River near Blue.
* from this morning to Tuesday afternoon...or until the warning is
cancelled.
* At 2:30 AM Monday the stage was 22.2 feet.
* Minor flooding is forecast.
* Flood stage is 28.0 feet.
* Forecast...The Blue River will rise above flood stage late Monday
morning and crest near 30.1 feet early Tuesday morning. The Blue
River will fall below flood stage late Tuesday morning.
* Impact...At 30.0 feet...Farmlands are briefly flooded along the
river...from central Bryan County to the confluence with the Red
River. Flood depths average 2 feet...with property isolated in
low-lying fields close to the river. Inflows from local streams
could cause higher stages in their common flood plain.
&&
LAT...LON 3405 9636 3408 9634 3395 9609 3389 9596
3387 9607 3397 9626
$$
OKC005-181559-
/O.EXT.KOUN.FL.W.0018.160418T1745Z-160419T2100Z/
/CANO2.1.ER.160418T1745Z.160419T0000Z.160419T1500Z.UU/
300 AM CDT MON APR 18 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from this afternoon to Tuesday afternoon...or until the warning is
cancelled.
* At 1:30 AM Monday the stage was 20.7 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage early
Monday afternoon and crest near 26.9 feet Monday evening. The Clear
Boggy Creek will fall below flood stage late Tuesday morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$541
WGUS84 KOUN 181333
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
833 AM CDT MON APR 18 2016
OKC005-182133-
/O.EXT.KOUN.FL.W.0018.160418T2332Z-160420T0936Z/
/CANO2.1.ER.160418T2332Z.160419T1200Z.160420T0336Z.UU/
833 AM CDT MON APR 18 2016
...Flood Warning extended until late Tuesday night...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from this evening to late Tuesday night...or until the warning is
cancelled.
* At 7:30 AM Monday the stage was 23.8 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage Monday
evening and crest near 26.9 feet mid Tuesday morning. The Clear
Boggy Creek will fall below flood stage late Tuesday evening.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$450
WGUS84 KOUN 181927
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CDT MON APR 18 2016
OKC005-190327-
/O.EXT.KOUN.FL.W.0018.160419T0200Z-160420T1227Z/
/CANO2.1.ER.160419T0200Z.160419T1800Z.160420T0627Z.UU/
227 PM CDT MON APR 18 2016
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* from this evening to Wednesday morning...or until the warning is
cancelled.
* At 1:30 PM Monday the stage was 25.3 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek will rise above flood stage by late
Monday evening and crest near 27.3 feet early Tuesday afternoon.
The Clear Boggy Creek will fall below flood stage early Wednesday
morning.
* Impact...At 27.0 feet...Creek levels rise to slightly above
bankfull stages in western Atoka County and the northeastern edge
of Bryan County. High stages on small feeder streams result in even
greater depths to mainstem bottomlands near their points of entry
into Clear Boggy Creek. Only croplands...pastures...and some
secondary rural roads are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$921
WGUS84 KOUN 190218
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
918 PM CDT MON APR 18 2016
OKC005-191018-
/O.EXT.KOUN.FL.W.0018.000000T0000Z-160420T0600Z/
/CANO2.1.ER.160419T1800Z.160419T1800Z.160420T0000Z.UU/
918 PM CDT MON APR 18 2016
The Flood Warning continues for
The Clear Boggy Creek near Caney.
* until late Tuesday night...or until the warning is cancelled.
* At 8:30 PM Monday the stage was 25.2 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek is forecast to crest near 26.0
feet early Tuesday afternoon... and fall below flood stage by
early Wednesday morning.
* Impact...At 26.0 feet...The creek reaches bankfull levels in
western Atoka County and the northeastern edge of Bryan County.
High stages on small feeder streams could further result in
greater-than-bankfull overflows to mainstem bottomlands.
Croplands...pastures...and some secondary rural roads along and
near Clear Boggy Creek are affected.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$579
WGUS84 KOUN 190710
FLSOUN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
210 AM CDT TUE APR 19 2016
OKC005-190740-
/O.CAN.KOUN.FL.W.0018.000000T0000Z-160420T0600Z/
/CANO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
210 AM CDT TUE APR 19 2016
The Flood Warning is cancelled for
The Clear Boggy Creek near Caney.
* At 1:30 AM Tuesday the stage was 25.1 feet.
* Flood stage is 26.0 feet.
* Forecast...The Clear Boggy Creek crested below flood stage at 25.4
feet. The Clear Boggy Creek will fall to 23.2 feet .
* Impact...At 25.0 feet...The creek remains mostly within its banks
in western Atoka County and the northeastern edge of Bryan County.
Some high stages on small feeder streams result in very
localized...short-term overflows of mainstem bottomlands.
Low-lying fields are briefly cut off from easy access.
&&
LAT...LON 3442 9638 3442 9632 3427 9622 3416 9595
3416 9608 3425 9626
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Apr 17, 3:02 AM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Apr 17, 3:02 AM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 302 AM CDT SUN APR 17 2016 .DISCUSSION... WIDESPREAD MODERATE TO HEAVY RAINFALL CONTINUES ACROSS CENTRAL AND SOUTHWESTERN OK, AND W N TX EARLY THIS MORNING. OVER 7 INCHES OF RAIN HAS FALLEN IN FREDERICK SO FAR. LUCKILY, RAINFALL RATES ARE DECREASING OVER THIS REGION. EXPECT THE HEAVIEST RAIN TO DISSIPATE OVER THE NEXT FEW HOURS FOR MOST LOCATIONS, BUT IT MAY CONTINUE ALONG RED RIVER THROUGH LATE THIS MORNING WHERE DEEP MOISTURE CONVERGENCE WILL REMAIN MAXIMIZED. POPS WILL BRIEFLY DECREASE THIS AFTERNOON BEHIND THE FIRST WAVE BEFORE INCREASING AGAIN LATER TONIGHT AS A MID LEVEL SHORTWAVE TROUGH LIFTS NORTHWARD AROUND THE E/SE FRINGE OF THE CLOSED LOW, UPPER DIV INCREASES WITHIN THE RRQ OF UN UPPER JET, AND THE FRONT ENTERS THE I35 CORRIDOR. THE HEAVIEST RAIN THROUGH LATE TOMORROW NIGHT IS STILL ANTICIPATED ALONG AND JUST EAST OF THE I35 CORRIDOR, SPECIFICALLY ACROSS SE OK. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT SINCE CONFIDENCE OF HEAVY RAINFALL REMAINS HIGH. A FEW STRONG STORMS COULD DEVELOP OVER EXTREME SOUTHERN OK NEAR THE RED RIVER THIS AFTERNOON, BUT WIDESPREAD SEVERE WEATHER IS CERTAINLY NOT EXPECTED DUE TO LOW INSTABILITY. MOST OF THE SIGNIFICANT RAINFALL WILL EXIT OUR REGION BEFORE LUNCH MONDAY, BUT SOME SHOWERS MAY LINGER ACROSS THE EASTERN ZONES. AN INCREASE IN POPS IS STILL EXPECTED LATE MONDAY THROUGH EARLY TUE OVER S/SE/E/C OK AS ANOTHER MID TO UPPER SHORTWAVE TROUGH IMPACTS THE REGION. THEN, BY WED, THE CLOSED LOW WILL FINALLY MOVE OVER THE CENTRAL PLAINS WITH A COUPLE OF ADDITIONAL SHORTWAVE TROUGHS ACCOMPANYING IT. SIGNFICANT MOISTURE WILL LIKELY BE LIMITED TO NORTHERN AND CENTRAL OK BY THIS TIME SO WILL KEEP HIGHEST POPS THERE FOR NOW. RAIN CHCS WILL FINALLY COME TO AN END FOR MOST OF THE FA BY THU, BUT COULD LINGER NEAR THE RED RIVER BEFORE A SFC HIGH MOVES OVERHEAD BEHIND A COLD FRONT FRI AM. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 53 70 54 / 90 100 30 50 HOBART OK 63 47 69 51 / 70 50 10 20 WICHITA FALLS TX 65 52 71 56 / 100 80 20 60 GAGE OK 57 42 68 45 / 70 30 10 20 PONCA CITY OK 66 53 70 51 / 100 100 60 20 DURANT OK 67 63 70 61 / 90 100 70 70 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ004>048-050>052. TX...FLOOD WATCH THROUGH TUESDAY MORNING FOR TXZ083>090. && 06/03
Hazardous weather outlook, Apr 17, 8:05 AM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 805 AM CDT SUN APR 17 2016 OKZ004>048-050>052-TXZ083>090-181015- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 805 AM CDT SUN APR 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .THUNDERSTORMS... INSTABILITY IS EXPECTED TO REMAIN WEAK TODAY...HOWEVER MODEST SHEAR MAY RESULT IN A FEW STRONG STORMS...MAINLY ACROSS PARTS OF WESTERN NORTH TEXAS AND SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .HEAVY RAINFALL... SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS CAN BE EXPECTED TODAY AND TONIGHT. THIS WILL LIKELY RESULT IN SOME FLOODING. HIGHER RAINFALL TOTALS TODAY AND TONIGHT ARE EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... .THUNDERSTORMS... THUNDERSTORMS WILL REMAIN POSSIBLE MONDAY THROUGH THURSDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Apr 17, 2:49 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 249 AM CDT SUN APR 17 2016 OKZ037-038-044-170815- COMANCHE OK-COTTON OK-TILLMAN OK- 249 AM CDT SUN APR 17 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COMANCHE... NORTHWESTERN COTTON AND SOUTHEASTERN TILLMAN COUNTIES UNTIL 315 AM CDT... AT 247 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LOVELAND... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3415 9872 3447 9888 3458 9854 3430 9841 TIME...MOT...LOC 0747Z 236DEG 28KT 3432 9873
Special weather statement, Apr 17, 2:52 AM CDT, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
252 AM CDT SUN APR 17 2016
OKZ044-045-TXZ090-170815-
COTTON OK-JEFFERSON OK-CLAY TX-
252 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COTTON...WEST CENTRAL
JEFFERSON AND CENTRAL CLAY COUNTIES UNTIL 315 AM CDT...
AT 251 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES WEST OF RANDLETT TO 4 MILES WEST OF PETROLIA TO 4 MILES NORTH
OF BLUEGROVE TO 9 MILES WEST OF NEWPORT...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
WIND GUSTS TO 40 MPH...
FLOODING IN AREAS OF POOR DRAINAGE...
LAT...LON 3369 9824 3399 9834 3407 9842 3408 9842
3408 9845 3416 9853 3443 9848 3424 9814
3361 9798 3358 9798 3346 9816 3347 9821
TIME...MOT...LOC 0751Z 212DEG 31KT 3418 9852 3402 9831 3374 9823 3347
9818Special weather statement, Apr 17, 3:23 AM CDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
323 AM CDT SUN APR 17 2016
OKZ050-TXZ090-170845-
LOVE OK-CLAY TX-
323 AM CDT SUN APR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOVE AND
SOUTHEASTERN CLAY COUNTIES UNTIL 345 AM CDT...
AT 320 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NEWPORT...
MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
TORRENTIAL RAINFALL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NOCONA...BELLEVUE...LEON...NEWPORT...BUFFALO SPRINGS AND VASHTI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3364 9821 3390 9745 3391 9747 3394 9738
3388 9733 3386 9734 3387 9733 3386 9732
3382 9738 3383 9746 3371 9798 3347 9798
3347 9812
TIME...MOT...LOC 0820Z 241DEG 33KT 3348 9804Local storm report, Apr 17, 6:32 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT SUN APR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 AM HEAVY RAIN TIPTON 34.50N 99.14W
04/17/2016 M6.02 INCH TILLMAN OK MESONET
STILL RAINING
0626 AM HEAVY RAIN ALTUS 34.65N 99.31W
04/17/2016 M4.21 INCH JACKSON OK MESONET
0626 AM HEAVY RAIN HOBART 35.03N 99.09W
04/17/2016 M4.31 INCH KIOWA OK MESONET
0626 AM HEAVY RAIN MEDICINE PARK 34.73N 98.46W
04/17/2016 M4.73 INCH COMANCHE OK MESONET
STILL RAINING
0626 AM HEAVY RAIN FREDERICK 34.39N 99.01W
04/17/2016 E7.00 INCH TILLMAN OK PUBLIC
STILL RAINING
&&
BTHORENThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 16, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Harmon, Jackson | 47 min |
| Apr 16, 9:00 PM CDT | Areal Flood Advisory | OUN | Comanche, Kiowa, Tillman | 2 hr |
| Apr 16, 9:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 46 min |
| Apr 16, 9:31 PM CDT | Special Weather Statement | OUN | Harmon | 44 min |
| Apr 16, 9:36 PM CDT | Tornado Warning | OUN | Tillman | 24 min |
| Apr 16, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 51 min |
| Apr 16, 10:05 PM CDT | Special Weather Statement | OUN | Cotton | 25 min |
| Apr 16, 10:35 PM CDT | Areal Flood Advisory | OUN | Comanche, Greer, Harmon, Jackson, Kiowa, Tillman | 3 hr |
| Apr 16, 10:38 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 52 min |
| Apr 16, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 16, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 49 min |
| Apr 16, 11:04 PM CDT | Flash Flood Warning | OUN | Greer, Jackson, Kiowa, Tillman | 3 hr |
| Apr 16, 11:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Washita | 47 min |
| Apr 16, 11:31 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Washita | 2 hr |
| Apr 16, 11:39 PM CDT | Special Weather Statement | OUN | Tillman | 66 min |
| Apr 17, 12:06 AM CDT | Special Weather Statement | OUN | Cotton | 24 min |
| Apr 17, 12:16 AM CDT | Areal Flood Advisory | OUN | Harper, Woods, Woodward | 3 hr |
| Apr 17, 12:37 AM CDT | Special Weather Statement | OUN | Caddo, Comanche | 38 min |
| Apr 17, 1:51 AM CDT | Flash Flood Warning | OUN | Caddo, Comanche, Cotton, Greer, Jackson, Kiowa and 1 more | 6 hr |
| Apr 17, 2:07 AM CDT | Areal Flood Advisory | OUN | Cotton | 3 hr |
| Apr 17, 2:49 AM CDT | Special Weather Statement | OUN | Cotton | 26 min |
| Apr 17, 2:52 AM CDT | Special Weather Statement | OUN | Cotton | 23 min |
| Apr 17, 3:59 AM CDT | Areal Flood Advisory | OUN | Caddo, Carter, Comanche, Cotton, Grady, Jefferson and 2 more | 3 hr |
| Apr 17, 4:13 AM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| Apr 17, 4:33 AM CDT | Flash Flood Warning | OUN | Caddo | 3 hr |
| Apr 17, 5:02 AM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, Kingfisher, Lincoln, Logan and 4 more | 3 hr |
| Apr 17, 5:11 AM CDT | Areal Flood Advisory | OUN | Custer | 3 hr |
| Apr 17, 7:43 AM CDT | Areal Flood Warning | OUN | Caddo, Comanche, Cotton, Jackson, Kiowa, Tillman | 7 hr |
| Apr 17, 8:09 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 44 hr |
| Apr 17, 8:32 AM CDT | River Flood Warning | OUN | Bryan | 44 hr |
| Apr 17, 6:51 PM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Love, Murray, Stephens | 4 hr |
Nearby
River Flood Warnings in Oklahoma, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.